Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking effexor for three days now and I must say that improvement is already present. I have to admit that I was a bit afraid to use it in the start because of so many stories about the side effects that might be very dangerous, but so far everything is ok. Anyway, can anti-depressants like effexor induce glaucoma? Can it affect out organism that badly?

Loading...

Effexor truly is one of the more efficient options when it comes to dealing with severe cases of depression (including strong suicidal urge too). But, there are side effects, you should be aware of that and those include the possibility of glaucoma occurring. But I guess that it is still early to discuss that risk. For now, if the medication helps, continue with the therapy.
Reply

Loading...

I've been taking Effexor now for over a year. I think one of the side effects is glaucoma. I'm so glad I saw this because I've been having problems with my eyes like they're dilated and this is an effect of glaucoma. If you're concerned do your research. And if you have problems with your eyes now talk to you eye doctor and your psychiatrist or the person that prescribed your prescription.
Reply

Loading...